Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Subrings of singular cohomology associated to spectra

Geoffrey M L Powell

Algebraic & Geometric Topology 6 (2006) 1037–1067

arXiv: 0904.2714

Abstract

This paper extends the relation established for group cohomology by Green, Hunton and Schuster between chromatic phenomena in stable homotopy theory and certain natural subrings of singular cohomology. This exploits the theory due to Henn, Lannes and Schwartz of unstable algebras over the Steenrod algebra localized away from nilpotents.

Keywords
Steenrod algebra, unstable module, functor category, Borel cohomology, chromatic filtration
Mathematical Subject Classification 2000
Primary: 55S10, 55N20
Secondary: 18F20
References
Forward citations
Publication
Received: 7 July 2005
Accepted: 24 May 2006
Published: 24 August 2006
Authors
Geoffrey M L Powell
Laboratoire Analyse
Géométrie et Applications, UMR 7539
Institut Galilée
Université Paris 13
93430 Villetaneuse
France
http://www.math.univ-paris13.fr/~powell